# SDR FDEA202010172610

- Difficulty date: October 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA713011
- Condition: Corroded
- Location: Bs 1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE, CORROSION ON FRAME, LOWER HAT SECTION, AT STA 1921 L-52   (MARKED #10) STA 1921, FRAME AGA7130-11, LOWER HAT, BETWEEN LONG L51 TO R51 REMOVED CORROSION   REF MD10-10 SRM 51-21-01 VOL 2.  DUE TO BLENDOUT PAST 20 PERCENT OF ORIGINAL THICKNESS 0.080", REMAINING THICKNESS   0.058", PERFORMED NESTED REPAIR CHANNEL REF MD10-10 SRM 53-30-00 FIG 8 VOL 1.
